# SDR SWAA2017042613384

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 68,388 hours, 54,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY EMERGENCY LIGHT LENS LOOSE.   SECURED THE LENS IAW SIP.
